MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FIXED TIBIAL COMPONENT RIGHT SIZE E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FIXED TIBIAL COMPONENT RIGHT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Inflammation (1932); Pain (1994); Muscle/Tendon Damage (4532); Swelling/ Edema (4577)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona revision offset splined uncemented stem extension 3mm x 12mm x +135mm catalog #: 42560313512 lot #: 64853552, persona revision trabecular metal tibial central cone size x-small catalog #: 42545000510 lot #: 64800266, persona revision constrained condylar knee articular surface right 12mm catalog #: 42522800712 lot #: 64660505, persona revision cemented femoral component plus right size 9+ catalog #: 42504606612 lot #: 64867234, persona revision offset splined uncemented stem extension 3mm x 14mm x 135mm+ catalog #: 42560313514 lot #: 64799481, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: 942bac2502, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: 936bae2505.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2024-00885; 0001822565-2024-00886; 0001822565-2024-00887 h3 other text : investigation incomplete.
 
Event or Problem Description
It was reported that the patient was prescribed diclofenac, a foam roller and home exercises to address pain, instability, pes and iliotibial band tendonitis approximately two (2) years following right knee arthroplasty.Initial operative notes noted no intraoperative complications.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4 medical records were provided and confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA REVISION CEMENTED FIXED TIBIAL COMPONENT RIGHT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18895490
Report Number0001822565-2024-00885
Device Sequence Number7598380
Product Code JWH
UDI-Device Identifier00889024562882
UDI-Public(01)00889024562882(17)300907(10)64817975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42542007102
Device Lot Number64817975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight94 KG